MathSciNet Relay Station
MathSciNet bibliographic data
MR298721 (45 #7770) 60B15
Levit, B. Ja.; Molčanov, S. A. Invariant chains on a free group with a finite number of generators. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Meh. 26 (1971), no. 4, 80–88.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement